# SDR EISA96034

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 738
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INTERNAL RIB CRACKED WS 738 FIRST LOWER STRINGER AFT OF REAR SPAR.  INSTALLED RIB KIT PER SB 727-57-0127.  (M)
